# SDR ASAA2014111809697

- Difficulty date: November 18, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N586AS
- Make and model: Boeing 737890
- Aircraft serial: 35189
- Aircraft time: 27,251 hours, 8,461 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Message
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FMC DISAGREE ON GROUND.  ACFT GROUNDED.  PERFORMED FMC DISAGREE ON GROUND PROCEDURE.  RESUMED NORMAL OPS.
